Advances in Pure Mathematics

Vol.2 No.6(2012), Paper ID 24364, 4 pages



A Note on Nilpotent Operators


Abhay K. Gaur


Department of Mathematics, Duquesne University, Pittsburgh, USA


Copyright © 2012 Abhay K. Gaur et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

A. Gaur, "A Note on Nilpotent Operators," Advances in Pure Mathematics, Vol. 2 No. 6, 2012, pp. 367-370. doi: 10.4236/apm.2012.26054.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.